Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Volume 61 Number 2 (Jun 2018)

Looking for a printed back issue?
225   Higher $\ell^2$-Betti Numbers of Universal Quantum Groups
Bichon, Julien; Kyed, David; Raum, Sven
236   A Note on Uniformly Bounded Cocycles into Finite von Neumann Algebras
Boutonnet, Remi; Roydor, Jean
240   Hölder Continuous Solutions of Degenerate Differential Equations with Finite Delay
Bu, Shangquan; Cai, Gang
252   Connectivity in Hypergraphs
Dewar, Megan; Pike, David; Proos, John
272   Symmetric Products of Equivariantly Formal Spaces
Franz, Matthias
282   The Initial and Terminal Cluster Sets of an Analytic Curve
Gauthier, Paul M
289   A Real-analytic Nonpolynomially Convex Isotropic Torus with No Attached Discs
Gupta, Purvi
292   A Note on a Unicity Theorem for the Gauss Maps of Complete Minimal Surfaces in Euclidean Four-space
Ha, Pham Hoang; Kawakami, Yu
301   Remarks on Hopf Images and Quantum Permutation Groups $S_n^+$
Józiak, Paweł
318   Ad-nilpotent Elements of Semiprime Rings with Involution
Lee, Tsiu-Kwen
328   Moduli of Space Sheaves with Hilbert Polynomial $4m+1$
Maican, Mario
346   Counting Separable Polynomials in $\mathbb{Z}/n[x]$
Polak, Jason K. C.
353   Ground State and Multiple Solutions for Kirchhoff Type Equations with Critical Exponent
Qin, Dongdong; He, Yubo; Tang, Xianhua
370   A Remark on Certain Integral Operators of Fractional Type
Rocha, Pablo Alejandro
376   Elliptic Zeta Functions and Equivariant Functions
Sebbar, Abdellah; Al-Shbeil, Isra
390   A Multiplier Theorem on Anisotropic Hardy Spaces
Wang, Li-an Daniel
405   Growth Rates of 3-dimensional Hyperbolic Coxeter Groups are Perron Numbers
Yukita, Tomoshige
423   Stability of Traveling Wavefronts for a Two-Component Lattice Dynamical System Arising in Competition Models
Zhang, Guo-Bao; Tian, Ge
438   Classification of Solutions for Harmonic Functions with Neumann Boundary Value
Zhang, Tao; Zhou, Chunqin

© Canadian Mathematical Society, 2018 :